# SDR R61A201909040983

- Difficulty date: September 4, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 35,502 hours, 23,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK *** LEVEL 2 CORROSION WAS FOUND ON CENTER FUSELAGE SUPPORT SHEAR PANEL AT FR 88 AND BL 0. SHEAR PANEL WAS REPLACED IAW SRM 51-42-01. AIRCRAFT RETURNED TO SERVICE.
